# SDR CA100813011

- Difficulty date: August 13, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 864 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 99541009REVE
- Condition: Cracked
- Location: Engine
- Part time: 1,180 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST MUFFLER WAS BROUGHT IN AFTER CRACKS WERE DISCOVERED. CRACK LOCATED AT CONNECTION WITH PART 9954100-7.  PART 9954100-7 IS SUSPECT TO BE EITHER SHORT OR LONG.  PART 9954100-7 IS REPLACED 4:1. CRACK WILL BE WELDED UP IAW AC43.13 AND PRESSURE TESTED FOR OTHER DEFECTS.  REPLACEMENT PDA MUFFLER 9954100-9AWL WAS PROVIDED TO OPERATOR.
